# SDR SWIA201127742

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 27,710 hours, 38,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FORWARD FLOOR LEVEL EMERGENCY LIGHTS ARE OUT.  (FLT 6455)  REPAIRED WIRE AT FORWARD FLOOR EMERGENCY LIGHTS.
